# SDR ASAA0752268

- Difficulty date: November 16, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 2,753 hours, 863 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 62144464
- Condition: Faulty
- Location: Eng High Stage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED TRIP OFF LIGHT ILLUMINATED ON DEPARTURE FROM LIH.  FOLLOWED QRH AND PROBLEM CLEARED.  PERFORMED FIM 36 10 TASK 801.  REPLACED NR 2 ENGINE HIGH STAGE VALVE.  PERFORMED REPAIR CONFIRMATION PER FIM 36 10 TASK 801.  REPAIR CONFIRMED.
